MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that the device was unable to enter the correct mode.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Evaluation results: the device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that the device powered up in the incorrect mode.Complainant did not indicate that there was any patient involvement in the reported malfunction.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7024170
Report Number1220908-2017-02821
Device Sequence Number1145390
Product Code MKJ
UDI-Device Identifier00847946010294
UDI-Public00847946010294
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1